# SDR 04FDEA03131

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: AKC7122
- Condition: Torn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN RESTRAINING STRAP ON TAIL CONE RAMP AT U-BAR.  REPLACED STRAP ON TAIL CONE RAMP AT RESTRAINING U-BAR IAW FEDEX EA 8-5352-83938.  REFERENCE NON-ROUTINE N00859.
